# SDR UALA2010052801850

- Difficulty date: May 28, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 49,611 hours, 13,819 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 434
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HYD ENG PUMP FAILED. PUMP LOW PRESS LIGHT ON WITH EICAS MSG, IAW CREW. REPLACED RT ENGINE DRIVEN HYD PUMP.  OPS NORMAL.
